liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Point estimates for Green's matrix to boundary value problems for second order elliptic systems in a polyhedral cone
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden Univ Rostock, Dept Math, D-18051 Rostock, Germany.
2002 (English)In: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, Vol. 82, no 5, 291-316 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we are concerned with boundary value problems for general second order elliptic equations and systems in a polyhedral cone. We obtain point estimates of Green's matrix in different areas of the cone. The proof of these estimates is essentially based on weighted L-2 estimates for weak solutions and their derivatives. As examples, we consider the Neumann problem to the Laplace equation and the Lame system.

Place, publisher, year, edition, pages
2002. Vol. 82, no 5, 291-316 p.
Keyword [en]
second order elliptic systems, Green's matrix, nonsmooth domains
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-48908OAI: diva2:269804
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Zeitschrift für angewandte Mathematik und Mechanik
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link